MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL LARGE BORE CATHETER; CATHETER, PERCUTANEOUS

MEDOS INTERNATIONAL SARL LARGE BORE CATHETER; CATHETER, PERCUTANEOUS
Catalog Number IC71125CA
Medical Device Problem Codes Deformation Due to Compressive Stress (2889); Difficult to Advance (2920); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #(b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section h3: the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
A healthcare professional reported that during a thrombectomy, a long sheath (non-j&j brand), an embovac thrombus aspiration catheter (ic71125ca, 31434333), a non-j&j microcatheter (mc) and a non-j&j micro-guidewire were delivered in patient coaxially.The long sheath and thrombus aspiration catheter were impeded in the c2 segment of internal carotid artery and unable to advance to the target site.The doctor only removed the thrombus aspiration catheter, microcatheter and micro-guidewire from the patient for inspection.The thrombus aspiration catheter shaft was found kinked/bent.The doctor switched to a new thrombus aspiration catheter to complete the surgery with the same microcatheter and micro-guidewire.There was no patient injury reported.Additional event information received on 13-jun-2025 indicated that the event did not result in any undue procedural delay that could be considered clinically significant.The event did not result in patient harm.The target vessel/site being treated was the middle cerebral artery.There was no break in material integrity at the site of the defect, such as cracking or fracture.
 
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4).Updated sections on this medwatch: b4, d9, g3, g6, h2, h3 and h11.The product has been returned for evaluation and testing; however, the engineering evaluation has not been completed.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Updated sections on this medwatch: b4, g3, g6, h2, h6 and h11.Correction: h6.Medical device problem code: deformation due to compressive stree (a040601).A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4).This complaint was reassessed on 19-aug-2025 and it was determined the new reportable pec, ¿damaged/deformed -in patient during thrombectomy,¿ does not apply to this complaint.In this case, the device had not reached the target position, which defines the start of the thrombectomy procedure.The pec: kinked/bent -in patient is being applied to this complaint.Catheter kinking/damage during clinical use is a known and common occurrence occurring during angiography and is typically related to anatomy, technique, skill, and vessel tortuosity.The instructions for use cautions users to inspect for kinks and bends, or other signs of damage prior to and during use.Any product with damage is not to be used.If the operator encounters kinking or damage during use, they are clinically trained to immediately discontinue manipulations and remove the product.Therefore, the potential for patient injury/death occurring as a result of kinking or bend type damage is remote.Therefore, this event is being un-reported.

Brand Name
LARGE BORE CATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22395421
Report Number3008114965-2025-00670
Device Sequence Number15750810
Product Code NRY
UDI-Device Identifier10886704082361
UDI-Public(01)10886704082361(17)260131(10)31434333
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K191237
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Catalogue NumberIC71125CA
Device Lot Number31434333
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2025
Supplement Date Received by Manufacturer07/08/2025
08/12/2025
08/19/2025
Initial Report FDA Received Date07/03/2025
Supplement Report FDA Received Date07/09/2025
08/18/2025
08/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LONG SHEATH (UNSPECIFIED BRAND); MICROCATHETER (UNSPECIFIED BRAND); MICROCATHETER (UNSPECIFIED BRAND); MICROGUIDEWIRE (UNSPECIFIED BRAND)
Patient SexUnknown